# SDR REXA99030

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PX
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF ELECTRIC HYDRAULIC PUMP MANUAL AND OVERRIDE.  EMERGENCY LANDING.  SWAPPED INTO 401.  REMVOED AND REPLACED ELECTRIC HYDRAULIC PUMP IAW AMM 29-10-00.  NO LEAKS NOTED.  OPERATIONAL CHECKS GOOD.  (M)
